Alert archive / New York / Wind Advisories in 2014
Wind Advisory 8, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Apr 9, 2014, 7:30 PM EDT for Erie County, Niagara County, New York. It took effect at Apr 10, 2014, 9:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2014, 7:30 PM EDT (23:30 UTC)
- In effect from
- Apr 10, 2014, 9:00 AM EDT
- Expired
- Apr 10, 2014, 5:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 2 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.5 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285 WWUS71 KBUF 092330 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 730 PM EDT WED APR 9 2014 NYZ001-010-100730- /O.NEW.KBUF.WI.Y.0008.140410T1300Z-140410T2100Z/ NIAGARA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO 730 PM EDT WED APR 9 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM EDT THURSDAY. * LOCATIONS...NIAGARA AND NORTHERN ERIE COUNTY. * TIMING...LATE THURSDAY MORNING AND THURSDAY AFTERNOON. * WINDS...SOUTHWEST 20 TO 35 MPH...WITH GUSTS TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN A FEW TREE LIMBS...RESULTING IN ISOLATED POWER OUTAGES. TRAVEL IN HIGH PROFILE VEHICLES MAY ALSO BECOME SOMEWHAT DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ APFFEL
4 follow-up statements
188 WWUS71 KBUF 100314 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1114 PM EDT WED APR 9 2014 NYZ001-010-101100- /O.CON.KBUF.WI.Y.0008.140410T1300Z-140410T2100Z/ NIAGARA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO 1114 PM EDT WED APR 9 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM EDT THURSDAY... * LOCATIONS...NIAGARA AND NORTHERN ERIE COUNTY. * TIMING...LATE THURSDAY MORNING AND THURSDAY AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH...WITH GUSTS TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN A FEW TREE LIMBS...RESULTING IN ISOLATED POWER OUTAGES. TRAVEL IN HIGH PROFILE VEHICLES MAY ALSO BECOME SOMEWHAT DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ APFFEL
937 WWUS71 KBUF 100832 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 432 AM EDT THU APR 10 2014 NYZ001-010-101645- /O.CON.KBUF.WI.Y.0008.140410T1300Z-140410T2100Z/ NIAGARA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO 432 AM EDT THU APR 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... * LOCATIONS...NIAGARA AND NORTHERN ERIE COUNTY. * TIMING...LATE THIS MORNING THROUGH LATE THIS AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE MAY CAUSE UNSECURED OUTDOOR OBJECTS SUCH AS TRASHCANS TO BE BLOWN OVER. TRAVEL IN HIGH PROFILE VEHICLES MAY ALSO BECOME SOMEWHAT DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
824 WWUS71 KBUF 101456 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1056 AM EDT THU APR 10 2014 NYZ001-010-102100- /O.CON.KBUF.WI.Y.0008.000000T0000Z-140410T2100Z/ NIAGARA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO 1056 AM EDT THU APR 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * LOCATIONS...NIAGARA AND NORTHERN ERIE COUNTY. * TIMING...THROUGH LATE THIS AFTERNOON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE MAY CAUSE UNSECURED OUTDOOR OBJECTS SUCH AS TRASH CANS TO BE BLOWN OVER. TRAVEL IN HIGH PROFILE VEHICLES MAY ALSO BECOME SOMEWHAT DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
780 WWUS71 KBUF 102106 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 506 PM EDT THU APR 10 2014 NYZ001-010-102215- /O.EXP.KBUF.WI.Y.0008.000000T0000Z-140410T2100Z/ NIAGARA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO 506 PM EDT THU APR 10 2014 ...WIND ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO DIMINISH DURING THE EVENING. $$ TMA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 9, 5:15 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 9, 5:15 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT WED APR 9 2014
.SYNOPSIS...
HIGH PRESSURE OVERHEAD THIS EVENING AND TONIGHT WILL MAINTAIN NEARLY
CLEAR SKIES AND CRISP CONDITIONS OVERNIGHT. EXPECT WARMER WEATHER
THURSDAY AS SOUTHERLY WINDS PICK UP IN ADVANCE OF A COOL FRONT
THAT WILL CROSS THE REGION THURSDAY NIGHT ACCOMPANIED BY RAIN
SHOWERS. GENERALLY QUIET WEATHER WITH MILD TEMPERATURES WILL THEN
PREVAIL ON FRIDAY AND LAST INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
HIGH PRESSURE BUILDING ACROSS THE REGION TONIGHT WILL OFFER CLEAR
SKIES AFTER THE DAYTIME CLOUDINESS OVER THE INTERIOR HIGHLANDS
DISSIPATES. OVERNIGHT LOW TEMPS WILL FALL TO THE LOWER 30S FOR MOST
LOCATIONS ACROSS WESTERN AND CENTRAL NY AND TO THE MID 20S TO LOW
30S ACROSS THE NORTH COUNTRY. SURFACE DEW POINTS WILL BE ABOUT 3 DEGF
LOW TONIGHT THAN LAST NIGHT SO ONLY EXPECT FOG IN THE VALLEYS OF
THE SOUTHERN TIER...BUT IT SHOULD PAN OUT TO BE ANOTHER FROSTY
DAYBREAK.
SUNNY SKIES AND DRY AIR WILL ALLOW TEMPS TO RISE RAPIDLY ON THURSDAY
MORNING...CLIMBING FROM NEAR OR BELOW THE FREEZING MARK AT DAYBREAK
TO THE MIDDLE TO UPPER 50S BY NOON...AND ONWARD TO AFTERNOON HIGHS
IN THE LOWER TO MID 60S. THE MIDDLE TO LOWER GENESEE VALLEY AND THE
NORTHERN FINGER LAKES WILL EVEN SEE HIGHS IN THE UPPER 60S.
SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY WITH AFTERNOON WINDS
REACHING 20 TO 30 MPH AND GUSTING TO ABOVE 40 MPH. GIVEN THE DRY
ADIABATIC LAPSE RATE IN THE LOWER 100MB OR SO...EXPECT EXCELLENT
MIXING AND WARMING AND POSSIBLY REACHING SOME WIND GUSTS IN EXCESS
OF WIND ADVISORY CRITERIA. THE GUSTY WINDS WILL PICK UP MORE IN THE
EARLY AFTERNOON AND LAST TO EARLY EVENING.
A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING AN
INCREASINGLY THICKER CLOUD COVER DURING THE AFTERNOON AS WELL...
WITH A RAPIDLY INCREASING CHANCE OF RAIN DURING THE EVENING.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A COLD FRONT ALIGNED FROM SOUTHERN ONTARIO TO NORTHERN INDIANA LATE
THURSDAY AFTERNOON WILL PUSH ACROSS THE LOWER GREAT LAKES EARLY IN
THE EVENING AND ACROSS THE REMAINDER OF THE FORECAST AREA BY
MIDNIGHT. A STRONG BUT NARROW BAND OF FRONTOGENETIC FORCING (BEST
DEPICTED BETWEEN H925-7) WILL BE ACCOMPANIED BY AN EQUALLY SHORT
LIVED PERIOD OF MODERATELY STRONG H25 JET INDUCED LIFT AND A DEEP
MOISTURE FIELD TO GENERATE A 3-5 HOUR WINDOW OF WIDESPREAD SHOWER
ACTIVITY. WILL RAISE POPS TO 100 GIVEN THE COMBINED FORCING THAT
WILL BE AVAILABLE...BUT WITH MID LEVEL LAPSE RATES GENERALLY LESS
THAN 5 DEG C/KM...AM NOT IMPRESSED FOR ANY THUNDER. BASIN AVERAGE
RAINFALL FOR THIS SHORT LIVED EVENT SHOULD BE IN THE VCNTY OF ONE TO
TWO TENTHS. STRONG SUBSIDENCE WILL BE FOUND IN THE WAKE OF THE FRONT
WITH A WEALTH OF DRY AIR LEADING TO A FAIRLY RAPID CLEARING TREND
DURING THE SECOND HALF OF THURSDAY NIGHT.
WHILE THE BASE OF A FLAT LONGWAVE TROUGH WILL PASS OVER THE LOWER
GREAT LAKES ON FRIDAY...A SMALL SFC BASED HIGH BETWEEN THE EXITING
FRONT AND THE NEXT SYSTEM OVER THE UPPER GREAT LAKES WILL SUPPORT A
PRTLY/MSTLY SUNNY DAY ACROSS THE REGION. WE WILL HAVE TO KEEP AN EYE
JUST TO OUR SOUTH THOUGH AS SOME SUBTLE WAVES RIDING EAST ALONG THE
PREVIOUS NIGHTS FRONTAL BOUNDARY (VCNTY OF MASON DIXON LINE) COULD
PUSH SOME SHOWERS NORTHWARDS ACROSS PENNSYLVANIA TOWARDS OUR
SOUTHERN TIER. WILL COVER THIS MINIMAL RISK WITH LATE DAY SLGT CHC
POPS. TEMPERATURES FRIDAY ARE FORECAST TO CLIMB INTO AT LEAST THE
MID 50S FOR MOST OF OUR AREA.
A WEDGE OF HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT LAKES FOR
FRIDAY NIGHT AND SATURDAY. THIS WILL ENCOURAGE FAIR DRY WEATHER TO
START THE WEEKEND WITH A SLOW UPWARD TREND IN TEMPERATURES. MERCURY
READINGS BY SATURDAY AFTERNOON SHOULD BE IN THE UPPER 50S TO LOWER
60S FOR MOST AREAS.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AMPLIFICATION OF A LONGWAVE TROUGH OVER THE CENTER OF NORTH AMERICA
WILL LEAD TO A FAIRLY LARGE SWING IN TEMPERATURES DURING THIS
PERIOD. IT WILL START OFF QUITE MILD ON SUNDAY AND MONDAY...THEN AS
A PAIR OF ROBUST SHORTWAVES DIG SOUTH ACROSS THE CANADIAN PRAIRIES
AND UPPER MISSISSIPPI VALLEY...NOTABLY COOLER AIR WILL OVERSPREAD
THE GREAT LAKES REGION. THIS CHANGE WILL COME IN THE WAKE OF A WAVY
FRONTAL BOUNDARY...THAT WILL ALSO HAVE THE POTENTIAL TO PRODUCE
ANOTHER SOAKING RAIN FOR THE REGION. BREAKING DOWN THE DETAILS...
THE AFOREMENTIONED WAVY FRONTAL BOUNDARY WILL BE SETTLING ACROSS
LOWER MICHIGAN ON SUNDAY...WITH ONE FAIRLY WELL ORGANIZED SFC LOW
MOVING ACROSS LAKE HURON TO THE UPPER OTTAWA VALLEY. A WARM FRONT
EXTENDING EAST FROM THIS FEATURE COULD PRODUCE SOME MORNING SHOWERS
OVER PARTS OF OUR FORECAST AREA...ESPECIALLY EAST OF LAKE ONTARIO
WHERE THE RESIDUAL ISENTROPIC LIFT WILL BE THE STRONGEST. OTHERWISE
THE TRACK OF THE SFC LOW TO OUR NORTH AND WEST WILL ENCOURAGE VERY
MILD AIR TO SURGE NORTHEAST ACROSS THE LOWER GREAT LAKES AND OUR
FORECAST AREA IN PARTICULAR...WITH H85 TEMPS FORECAST TO CLIMB TO AT
LEAST 10C. THIS WILL EASILY SUPPORT AFTERNOON HIGHS IN THE 60S TO
NEAR 70 ACROSS WESTERN NEW YORK.
FORECAST CONFIDENCE WILL DETERIORATE SUNDAY NIGHT THOUGH AS THE
MEDIUM RANGE ENSEMBLES DIFFER ON THE SPEED OF THE WAVY FRONT OVER
LOWER MICHIGAN. THE GEFS REMAINS 6-12 HOURS FASTER THAN THE ECMWF
ENSEMBLES WITH THE FRONT AND ITS ASSOCIATED SHOWERS...BRINGING THE
WIDESPREAD PCPN INTO OUR REGION DURING THE COURSE OF SUNDAY NIGHT.
WILL START TO SHY AWAY FROM THIS SOLUTION AND LEAN CLOSER TO THE
MORE TRUSTED ECMWF...THUS WILL ADVERTISE CHC POPS FOR SUNDAY NIGHT.
IN EITHER CASE THOUGH...ANOTHER WAVE WILL RIDE NORTHEAST ALONG THE
BOUNDARY ON MONDAY...WHICH WILL LIKELY GENERATE A SOAKING RAIN FOR
OUR REGION MONDAY AFTERNOON AND MONDAY NIGHT.
ONE FINAL WAVE WILL SHIFT THE FRONT TO OUR EAST ON TUESDAY...WITH
MUCH COOLER AIR OVERSPREAD OUR REGION IN ITS WAKE. CLEARING WILL
THEN FOLLOW TUESDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD
ACROSS ALL OF THE GREAT LAKES REGION ON WEDNESDAY.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE ACROSS THE REGION WILL RESULT IN VFR CONDITIONS
THROUGH THE TAF PERIOD. VALLEY FOG IS LIKELY ACROSS THE SOUTHERN
TIER BUT IS NOT EXPECTED TO IMPACT KJHW AS A DRIER AIRMASS IS
EXPECTED ON WESTERLY FLOW. A LOW LEVEL JET WILL ARRIVE TOWARD
DAYBREAK WITH AN INVERSION EXPECTED TO BE IN PLACE...KBUF/KIAG/KROC/JHW
MAY EXPERIENCE A COUPLE HOURS OF LLWS. WINDS ALOFT WILL MIX DOWN
DURING THE DAY WITH GUSTY WINDS DEVELOPING DURING LATE MORNING
AND LASTING THROUGH THE REMAINDER OF THE DAY.
OUTLOOK...
THURSDAY NIGHT...AREAS OF MVFR WITH SHOWERS LIKELY.
FRIDAY AND SATURDAY...MAINLY VFR.
SUNDAY AND MONDAY...MVFR/VFR. A CHANCE OF SHOWERS.
&&
.MARINE...
TRANQUIL CONDITIONS WILL PREVAIL ON THE LAKES THROUGH THIS
EVENING AS HIGH PRESSURE MOVES OVERHEAD. SOUTHERLY WINDS WILL
FRESHEN VERY LATE TONIGHT AND ON THURSDAY IN ADVANCE OF A WEAK COLD
FRONT THAT IS EXPECTED TO SWEEP ACROSS THE LOWER GREAT LAKES
THURSDAY NIGHT. WINDS WILL REACH OR EXCEED APPROACH 20KTS ON
THURSDAY ALONG THE WESTERN TWO THIRDS OF LAKE ONTARIO...AND ALTHOUGH
OFFSHORE FLOW WILL KEEP THE HIGHER WAVES FARTHER OFFSHORE AND TOWARD
THE OPEN WATERS OF LAKE ONTARIO...SMALL CRAFT ADVISORIES WILL BE
NECESSARY FOR THE STRONGER AND GUSTY WINDS.
HIGH PRESSURE WILL MOVE ACROSS THE LAKE ONCE AGAIN ON FRIDAY IN THE
WAKE OF THURSDAY NIGHT'S COLD FRONTAL PASSAGE WITH GENERALLY LIGHT
WINDS ON THE LAKES LASTING INTO THE WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT THURSDAY FOR
LOZ042-043.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...APFFEL/WCH
MARINE...WCHHazardous weather outlook, Apr 9, 7:30 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 730 PM EDT WED APR 9 2014 NYZ002>008-011>014-019>021-085-102330- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 730 PM EDT WED APR 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-010-102330- NIAGARA-NORTHERN ERIE- 730 PM EDT WED APR 9 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ030-042>045-062>065-SLZ022-024-102330- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 730 PM EDT WED APR 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:30 PM EDT | Small Craft Advisory | BUF | 30 hr |
Nearby
Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.